# SDR UIEA2016010200003

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,370 hours, 16,772 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT, WITH NO CTR FUEL ONLY LT & RT MAIN TANKS.  FUEL CONFIG EICAS DISPLAYED, FOLLOWED BY FMC MSG FUEL DISAGREE PROG PG 2.  CALCULATED FUEL 4000 LBS GREATER THAN TOTALIZER INDICATION.  IAW QRH PROC NO FUEL LEAKS IDENTIFIED.  BALANCED FUEL IN MAIN TANKS TOT & CALC FUEL, NOW WITHIN LIMITS.  FOLLOWING THIS FUEL CONFIG AGAIN WITH OPPOSITE IMBALANCE.  REBALANCED FUEL & NO FURTHER ANOMALIES OBSERVED.  PERFORMED FUEL QTY INDICATION SYS BITE TEST IAW MM 28-41-00 FAULT CODE A-7 & D-1 DISPLAYED.  RESET CODES, VERIFY FUEL QTY INDICATOR SYS, NO HARD FAULTS NOTED.  SYS NORMAL AT THIS TIME.
